# SDR SIMA20010671

- Difficulty date: March 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7100 · Powerplant System
- Part: Valve
- Part number: 12456008
- Part serial: 618
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BTV - FLT 4750 - NOTED LOW NR 1 PGB OIL TEMP FOLLOWED BY FLUCTUATING NR 1 PGB OIL PRESS AND NR 1 ENGINE OIL PRESS, APPLIED ENGINE SHUTDOWN PROCEDURE.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER OIL TEMPERATURE REGULATOR IAW SAAB MM.  OPERATIONAL AND LEAK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
